Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having watery diarrhoea. Unable to restrain discharge, occurred about four times in last three months. Indicate the medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Sudden onset of watery dirreah. Immediately unable to restrain discharge, occurred about four times in last three months
Posted Mon, 2 Sep 2013 in Digestion and Bowels
Answered by Dr. Pankaj Malhan 45 minutes later
Brief Answer:
Need Investigation

Detailed Answer:

Thanks for asking.

In my opinion you need to go for stool testing, four episodes of diarrhoea in the last three months can have many causes like:

Inflammations- esp. crohns and ulcerative colitis
Drug induced
Irritable bowel disease.

Please go for the simple stool testing to get more information about the pathology.


Please let me know the results, or any other information you want.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor